Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 40, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 40, Number 6 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 40, Number 6 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access     Request Permissions
On simply transitive primitive groups
Marie J. Weiss.
Bull. Amer. Math. Soc. 40 (1934), 401-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562868
On the summability of derived conjugate series of the Fourier-Lebesgue type
A. H. Smith.
Bull. Amer. Math. Soc. 40 (1934), 406-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562869
On convergence in variation
C. R. Adams and J. A. Clarkson.
Bull. Amer. Math. Soc. 40 (1934), 413-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562870
Types of involutorial space transformations associated with certain rational curves—composite basis curves
Amos Black.
Bull. Amer. Math. Soc. 40 (1934), 417-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562871
An involutorial line transformation
J. M. Clarkson.
Bull. Amer. Math. Soc. 40 (1934), 421-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562872
A reduction in number of the postulates for C. I. Lewis’ system of strict implication
J. C. C. McKinsey.
Bull. Amer. Math. Soc. 40 (1934), 425-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562873
Notes on the airy stress function
J. H. A. Brahtz.
Bull. Amer. Math. Soc. 40 (1934), 427-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562874
On algebraic varieties of $k$ dimensions in space of $r$ dimensions
B. C. Wong.
Bull. Amer. Math. Soc. 40 (1934), 431-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562875
On the finiteness of the class number in a semi-simple algebra
C. G. Latimer.
Bull. Amer. Math. Soc. 40 (1934), 433-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562876
Kasner’s convex curves
Morris Halperin.
Bull. Amer. Math. Soc. 40 (1934), 435-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562877
An involutorial line transformation determined by a bilinear congruence of twisted elliptic quartic curves
Virgil Snyder and J. M. Clarkson.
Bull. Amer. Math. Soc. 40 (1934), 441-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562878
Dynamical trajectories and curvature trajectories
Edward Kasner.
Bull. Amer. Math. Soc. 40 (1934), 449-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562879
On Nevanlinna’s weak summation method
A. F. Moursund.
Bull. Amer. Math. Soc. 40 (1934), 455-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562880
On direct product matrices
W. E. Roth.
Bull. Amer. Math. Soc. 40 (1934), 461-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562881
On a theorem of Paley
Leopold Fejér.
Bull. Amer. Math. Soc. 40 (1934), 469-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562882
Note on the form of a first-order partial differential equation
A. B. Brown.
Bull. Amer. Math. Soc. 40 (1934), 475-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562883
Whitehead and Russell’s theory of deduction as a non-mathematical science
E. J. Nelson.
Bull. Amer. Math. Soc. 40 (1934), 478-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562884
Waring’s problem for ninth powers
L. E. Dickson.
Bull. Amer. Math. Soc. 40 (1934), 487-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562885
A note
R. L. Peek Jr..
Bull. Amer. Math. Soc. 40 (1934), 493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note on a singular integral
E. P. Northrop.
Bull. Amer. Math. Soc. 40 (1934), 494-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562887
A correction and an addition
D. N. Lehmer.
Bull. Amer. Math. Soc. 40 (1934), 496
More Information
Full-text PDF Free Access     Request Permissions
American Mathematical Society